# SDR F3LA200200346

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED LT WING FIXED LE CRACKED ON INBD SIDE OF NR 2 SLAT, INBD AUX TRACK CUTOUT.  REPAIRED CRACK PER SRM 57-20-L1 AND MM 51-21-021.
